# SDR 7SSAN900YG0322

- Difficulty date: March 18, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N900YG
- Make and model: Amd FALCON900EX
- Aircraft serial: 246
- Aircraft time: 5,058 hours, 2,440 cycles
- System (JASC): 2612 · Fire Detection
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: A, F

## Discrepancy

"AFT COMPT" FIRE WARNING BEGAN INTERMITTENTLY FOLLOWED BY REPETITIVE AND CONTINUOUS WARNING.  PERFORMED EMERGENCY PROCEDURE AS PER MANUFACTURER CODDE 3 CHECKLIST.  DECLARED EMERGENCY WITH ATC AND PROCEEDED TO DIVERT TO THE NEAREST SUITABLE AIRPORT (EINN).  EMERGENCY PROCEDURES DID NOT RESOLVE THE APPARENT FIRE AND THE WARNING PERSISTED FOR THE REMAINDER OF THE FLIGHT UNTIL DECENT.  UPON LANDING ARFF PERFORMED VISUAL AND HEAT TRACING INSPECTION WITH NO FINDINGS.
